Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 20, 2019, 6:51 PM CDT for 7 counties in Oklahoma. It was in force for 8 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 6:51 PM CDT (23:51 UTC)
- Expired
- May 21, 2019, 2:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:26 PM CDT | FLASH FLOOD | Bartlesville, OK | NUMEROUS STREETS FLOODED IN BARTLESVILLE. SOCIAL MEDIA REPORT WITH PICTURE. |
| May 20, 8:27 PM CDT | FLASH FLOOD | 3 E Bartlesville, OK | STREET FLOODING EAST OF BARTLESVILLE. |
| May 20, 9:13 PM CDT | FLASH FLOOD | 7 Ese Bartlesville, OK | HIGHWAY 60 EAST OF BARTLESVILLE, BETWEEN BISON ROAD AND CR4015 HAS BEEN CLOSED BY LAW ENFORCEMENT DUE TO HIGH WATER. |
| May 20, 9:14 PM CDT | FLASH FLOOD | Bartlesville, OK | HIGHWAY 60 EAST OF BARTLESVILLE CLOSED BETWEEN 4015 RD AND BISON RD DUE TO HIGH WATER. |
| May 20, 10:12 PM CDT | FLASH FLOOD | Nowata, OK | HIGHWAY 169 CLOSED IN NOWATA FROM 19TH TO 21ST STREET DUE TO HIGH WATER. |
| May 20, 10:51 PM CDT | FLASH FLOOD | 13 W Nowata, OK | SWIFT WATER RESCUE UNDERWAY ON 2200 ROAD AND HOGSHOOTER CREEK. OGELSBY FD ON SCENE ASSISTING. |
| May 20, 11:07 PM CDT | FLASH FLOOD | Dewey, OK | DEWEY FD IS REPORTING EVACUATIONS UNDERWAY AT LAKESHORE TRAILER PARK ON SOUTH EDGE OF CITY ALONG COON CREEK. SHELTERS ARE BEING OPENED. |
| May 21, 2:03 AM CDT | FLASH FLOOD | 2 Ne Bartlesville, OK | HIGHWAY 123 BETWEEN BARTLESVILLE AND DEWEY IS CLOSED DUE TO HIGH WATER. |
| May 21, 2:10 AM CDT | FLASH FLOOD | 1 Ene White Oak, OK | HOMES AND BUSINESSES FLOODED. |
| May 21, 2:11 AM CDT | FLASH FLOOD | Afton, OK | MPING REPORT OF FLOODED BUILDINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 95 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
058
WGUS54 KTSA 202351
FFWTSA
OKC035-041-097-105-115-131-147-210745-
/O.NEW.KTSA.FF.W.0014.190520T2351Z-190521T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
651 PM CDT Mon May 20 2019
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Craig County in northeastern Oklahoma...
Northern Rogers County in northeastern Oklahoma...
Northwestern Delaware County in northeastern Oklahoma...
Ottawa County in northeastern Oklahoma...
Northwestern Mayes County in northeastern Oklahoma...
Washington County in northeastern Oklahoma...
Nowata County in northeastern Oklahoma...
* Until 245 AM CDT Tuesday.
* At 648 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain were about to move into the warned area. One to two
inches of rain have fallen from the earlier day activity. More
heavy rain producing thunderstorms are expected to continue to
train over the warned area this afternoon and tonight. As a
result, flash flooding is expected.
* Some locations that may experience flooding include...
Bartlesville... Miami...
Vinita... Baxter Springs...
Nowata... Grove...
Dewey... Commerce...
Chelsea... Oologah...
Fairland... Afton...
Quapaw... South Coffeyville...
Copan... Welch...
Bernice... Ramona...
Ochelata... Delaware...
Additional heavy rainfall is expected in the warned area. This
rainfall will likely lead to flash flooding.
This includes Interstate 44 between mile markers 270 and 324.
LAT...LON 3667 9462 3645 9544 3642 9579 3642 9600
3700 9600 3700 9462
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:49 PM CDT, 2 minutes earlier.
Area forecast discussion, May 20, 6:49 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 649 PM CDT Mon May 20 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Widespread showers and thunderstorms will occur at the northeast Oklahoma sites overnight, with more isolated convection elsewhere. A squall line will then sweep through the area Tuesday morning into early afternoon. Mainly MVFR to low VFR conditions will prevail, with some lower conditions in storms. All sites will become VFR later Tuesday afternoon. LLWS will be mentioned at KFSM overnight into Tuesday morning. && .PREV DISCUSSION... /Issued 231 PM CDT Mon May 20 2019/ ..A few strong tornadoes possible this afternoon/evening... ..Significant flash flooding likely across NE OK into tonight... DISCUSSION... Warm front currently located near a Drumright, Bixby, Inola line. Elevated strong convection continues north of the front with mainly a large hail/heavy rainfall threat. Atmosphere is very unstable along and south of boundary and a few isolated supercells are still expected to develop near warm front and/or south in the warm sector. All modes of severe weather are possible, including a few strong tornadoes. In addition, very heavy rainfall expected in the stronger storms overnight with a significant flooding threat, especially north of I-44 and west of highway 75. Numerous rivers are forecast to go into flood based on the forecast rainfall amounts expected through Tuesday across the northern basins. Thunderstorms over western/central Oklahoma should become more linear with time overnight, moving into eastern Oklahoma late tonight. Very strong low level wind fields are expected and QLCS tornadoes and damaging downburst winds will remain possible. The severe threat will likely persist as convective line pushes east into far eastern Oklahoma and northwest Arkansas during the day Tuesday with additional surface heating. The main thunderstorm line is forecast to move east of northwest Arkansas by mid afternoon with the severe threat ending. Strong upper high will build over the southeast CONUS mid to late week. Short waves embedded in stronger southwest flow aloft will continue to support scattered showers and thunderstorms, with the best chance remaining over northeast Oklahoma. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Tuesday evening for OKZ054>074. AR...Flash Flood Watch through Tuesday evening for ARZ001-002-010-011. && AVIATION.....05
Hazardous weather outlook, May 20, 4:58 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 PM CDT Mon May 20 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 PM CDT Mon May 20 2019 ...Significant Severe Weather Likely Including Strong Tornadoes... ...Life Threatening Flooding Possible This Evening and Overnight... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...West of Highway 75 in eastern Oklahoma. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...North of I-40 . DISCUSSION... Conditions remain favorable for significant severe weather including the potential for strong or violent tornadoes and damaging winds. Supercell storms have developed across western and central Oklahoma this afternoon, and these storms will build into eastern Oklahoma early this evening. These storms may interact with a stationary boundary from near Miami to Pawnee in northeast Oklahoma, which will enhance the tornadic potential. The risk of supercells will continue into the evening hours and possibly spread eastward through western Arkansas. A brief lull in severe weather is possible toward the early morning hours on Tuesday, however a line of storms is expected to re-intensify while spreading eastward. This line of storms is likely to move into eastern Oklahoma after 3 AM with potential for leading edge tornadoes and locally damaging winds. Significant flooding is likely to develop through tonight, especially across portions of eastern Oklahoma. Flash flooding will develop quickly due to the saturated soils, and there remains potential for life threatening flooding across portions of northeast Oklahoma where recent excessive rains have fallen. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY through SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Severe weather is likely to be ongoing Tuesday morning as the line of storms advances eastward. The risk for tornadoes and locally damaging winds will continue. Any additional heavy rainfall will further worsen any ongoing flooding. Flooded roadways are likely to remain an issue for several days as waters will be slow to recede. Thunderstorm chances continue through the week, however an organized severe weather threat is not apparent at this time. EMERGENCY MANAGEMENT PLANNING STATEMENT... Weather warnings highlighting significant severe potential are likely this evening. The severe weather risk will remain present through Tuesday morning. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 20, 2:26 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 3 W GROVE 36.59N 94.82W
05/20/2019 DELAWARE OK EMERGENCY MNGR
DAMAGE ON MONKEY ISLAND. BOAT DOCKS DESTROYED AND BOATS
LIFTED FROM WATER.
&&
SJCSpecial weather statement, May 20, 2:58 PM CDT, 3 hours 53 minutes before
Special Weather Statement National Weather Service Tulsa OK 258 PM CDT Mon May 20 2019 OKZ057-058-061>063-202030- Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK- 258 PM CDT Mon May 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...EAST CENTRAL ROGERS...NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA AND NORTHWESTERN MAYES COUNTIES UNTIL 330 PM CDT... At 258 PM CDT, a strong thunderstorm was located 4 miles northwest of Pryor, moving northeast at 55 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Vinita... Pryor... Pryor Creek... Afton... Adair... Bernice... Ketchum... Bluejacket... Big Cabin... Pensacola... Cleora... White Oak... Bernice State Park... Strang... Pyramid Corners... This includes Interstate 44 between mile markers 254 and 296. LAT...LON 3666 9486 3622 9536 3634 9553 3683 9513 TIME...MOT...LOC 1958Z 218DEG 50KT 3635 9539 Lacy
Special weather statement, May 20, 3:28 PM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
328 PM CDT Mon May 20 2019
ARZ010-019-OKZ069-072-202100-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
328 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHERN ADAIR
COUNTIES UNTIL 400 PM CDT...
At 327 PM CDT, a strong thunderstorm was located over Brushy, moving
northeast at 55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Sallisaw... Stilwell...
Westville... Marble City...
Brushy... Adair State Park...
Strickler... Maryetta...
Blackburn... Brushy Lake State Park...
Bunch... Baron...
Clyde... Canehill...
Odell... Morrow...
LAT...LON 3583 9419 3544 9470 3553 9491 3564 9483
3564 9481 3568 9481 3600 9458
TIME...MOT...LOC 2027Z 217DEG 49KT 3556 9473
LacySpecial weather statement, May 20, 4:01 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
401 PM CDT Mon May 20 2019
ARZ001-010-OKZ069-202130-
Benton AR-Washington AR-Adair OK-
401 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BENTON...WESTERN
WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES UNTIL 430 PM CDT...
At 401 PM CDT, a strong thunderstorm was located 4 miles south of
Stilwell, moving northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Fayetteville... Stilwell...
Farmington... Prairie Grove...
Lincoln... Greenland...
Adair State Park... Drake Field Airport...
Prairie Grove Battlefield State...
Walnut Grove...
Savoy... Clyde...
Wedington... Rhea...
Canehill... Hogeye...
Summers... Morrow...
Wheeler... Viney Grove...
This includes Interstate 49 between mile markers 56 and 64.
LAT...LON 3577 9445 3576 9446 3576 9449 3573 9449
3567 9457 3574 9473 3620 9437 3604 9410
TIME...MOT...LOC 2101Z 213DEG 31KT 3576 9461
LacySpecial weather statement, May 20, 5:48 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
548 PM CDT Mon May 20 2019
ARZ001-010-202345-
Benton AR-Washington AR-
548 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENTON AND NORTHWESTERN
WASHINGTON COUNTIES UNTIL 645 PM CDT...
At 548 PM CDT, a strong thunderstorm was located 4 miles northwest of
Prairie Grove, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Tontitown...
Bethel Heights... Lincoln...
Cave Springs... Highfill...
Garfield... Gateway...
Northwest Arkansas Regional Air...
Miller...
Centerton... Johnson...
This includes Interstate 49 between mile markers 62 and 93.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Arkansas.
LAT...LON 3589 9433 3598 9452 3650 9424 3650 9387
3647 9387
TIME...MOT...LOC 2248Z 208DEG 33KT 3601 9438
69Special weather statement, May 20, 5:51 PM CDT, 1 hour before
Special Weather Statement National Weather Service Tulsa OK 551 PM CDT Mon May 20 2019 ARZ010-011-019-020-202345- Madison AR-Washington AR-Franklin AR-Crawford AR- 551 PM CDT Mon May 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON... NORTHWESTERN FRANKLIN...NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 645 PM CDT... At 551 PM CDT, a strong thunderstorm was located 4 miles southeast of Fern, moving north at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Ozark... Huntsville... St. Paul... Wesley... Cass... Saint Paul... Aurora... Japton... Fern... Goshen... Georgetown... Jethro... Bidville... Crosses... Combs... Turners Bend... Lonelm... Tuttle... Barnes... Mayfield... This includes Interstate 40 in Arkansas between mile markers 29 and 34. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 100 AM CDT for northwestern and west central Arkansas. LAT...LON 3551 9385 3555 9406 3616 9397 3610 9364 TIME...MOT...LOC 2251Z 191DEG 27KT 3561 9394 69
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:41 AM CDT | River Flood Warning | TSA | Okmulgee | 15 days |
| May 20, 9:53 AM CDT | River Flood Warning | TSA | Osage | 48 hr |
| May 20, 9:53 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 7 days |
| May 20, 9:53 AM CDT | River Flood Warning | TSA | Tulsa | 7 days |
| May 20, 9:53 AM CDT | River Flood Warning | TSA | Washington | 10 days |
| May 20, 9:53 AM CDT | River Flood Warning | TSA | Washington | 12 days |
| May 20, 9:53 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 13 days |
| May 20, 10:10 AM CDT | River Flood Warning | TSA | Osage, Pawnee | 12 days |
| May 20, 10:10 AM CDT | River Flood Warning | TSA | Creek | 58 hr |
| May 20, 10:10 AM CDT | River Flood Warning | TSA | Cherokee | 48 hr |
| May 20, 10:24 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 43 hr |
| May 20, 10:24 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 43 hr |
| May 20, 10:24 AM CDT | River Flood Advisory | TSA | Sequoyah | 22 hr |
| May 20, 10:28 AM CDT | Special Weather Statement | TSA | Creek | 32 min |
| May 20, 10:53 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| May 20, 11:27 AM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| May 20, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers | 32 min |
| May 20, 12:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 47 min |
| May 20, 12:59 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 31 min |
| May 20, 1:20 PM CDT | Special Weather Statement | TSA | Osage | 25 min |
| May 20, 1:26 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 19 min |
| May 20, 1:51 PM CDT | Special Weather Statement | TSA | Pawnee | 24 min |
| May 20, 2:05 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Rogers, Tulsa, Washington | 3 hr |
| May 20, 2:09 PM CDT | River Flood Warning | TSA | Nowata | 12 days |
| May 20, 2:20 PM CDT | River Flood Warning | TSA | Ottawa | 7 days |
| May 20, 2:54 PM CDT | River Flood Warning | TSA | Pawnee | 8 days |
| May 20, 2:58 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| May 20, 3:18 PM CDT | Areal Flood Advisory | TSA | Washington | 3 hr |
| May 20, 3:28 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 32 min |
| May 20, 4:46 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 8 hr |
| May 20, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 40 min |
| May 20, 5:33 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 42 min |
| May 20, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| May 20, 5:39 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 36 min |
| May 20, 6:11 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 27 min |
| May 20, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 20, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 26 min |
| May 20, 6:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 18 min |
| May 20, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 48 min |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.